Certain curves over Q(t) of genus 2, 3, 4

Research output: Contribution to journalArticle

Abstract

Examples are presented of curves over Q(t) of genus 2, 3, 4 with the property that each curve possesses no global point over Q(t), yet the Jacobian variety splits as a product of elliptic curves each of positive Q(t)-rank.

Original languageEnglish (US)
Pages (from-to)126-131
Number of pages6
JournalArchiv der Mathematik
Volume73
Issue number2
DOIs
StatePublished - Jan 1 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Certain curves over Q(t) of genus 2, 3, 4'. Together they form a unique fingerprint.

  • Cite this